Open Access

On Subordination Result Associated with Certain Subclass of Analytic Functions Involving Salagean Operator

Journal of Inequalities and Applications20072007:048294

DOI: 10.1155/2007/48294

Received: 3 February 2007

Accepted: 15 May 2007

Published: 23 August 2007

Abstract

We obtain an interesting subordination relation for Salagean-type certain analytic functions by using subordination theorem.

[123]

Authors’ Affiliations

(1)
Department of Mathematics, Faculty of Science and Letters, Dicle University
(2)
Department of Mathematics, Kinki University

References

  1. Sălăgean GS: Subclasses of univalent functions. In Complex Analysis—Proceedings of 5th Romanian-Finnish Seminar—Part 1 (Bucharest, 1981), Lecture Notes in Math.. Volume 1013. Springer, Berlin, Germany; 1983:362–372.Google Scholar
  2. Kadioǧlu E: On subclass of univalent functions with negative coefficients. Applied Mathematics and Computation 2003,146(2–3):351–358. 10.1016/S0096-3003(02)00585-4MathSciNetView ArticleGoogle Scholar
  3. Wilf HS: Subordinating factor sequences for convex maps of the unit circle. Proceedings of the American Mathematical Society 1961, 12: 689–693. 10.1090/S0002-9939-1961-0125214-5MathSciNetView ArticleMATHGoogle Scholar

Copyright

© Sevtap Sümer Eker et al. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.